# SDR CA120619006

- Difficulty date: June 9, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Condition: Haze
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB, A SMOKE MIST ENTERED THE CABIN, ENG BLEEDS WERE SHUT OFF & THE ACFT WAS RETURNED TO THE DEPARTURE POINT, WHERE AN UNEVENTFUL LANDING WAS MADE.  ENGINE REPLACED.
